Header menu link for other important links
Fixed Point Theorems for the Modified Simulation Function and Applications to Fractional Economics Systems
, R.W. Ibrahim, Y.J. Cho, J.K. Kim
Published in Kyungnam University Press
Volume: 26
Issue: 1
Pages: 137 - 155
In this paper, first, we prove some common fixed point theorems for the general- ized contraction condition under newly defined modified simulation function which generalize and include many results in the literature. Second, we give two numerical examples with graphical representations for verifying the proposed results. Third, we discuss and study a set of common fixed point theorems for two pairs (finite families) of self-mappings. Fi- nally, we give some applications of our results in discrete and functional fractional economic systems. Copyright © 2021 Kyungnam University Press
About the journal
JournalNonlinear Functional Analysis and Applications
PublisherKyungnam University Press